MAUDE Adverse Event Report: SCITON INC. BBLS; IPL DEVICE

SCITON INC. BBLS; IPL DEVICE
Model Number BBLS
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Blister (4537)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sciton clinical specialist provided an explanation to the attending nurse regarding the inappropriate use of the 590 filter for the patient with fitzpatrick skin type v.It was also explained that the increased uv exposure during this season may have contributed to a heightened skin reaction due to possible tanning.(b)(6) 2025: sciton clinical specialist followed up with the clinic, and it was reported that the patient has not returned for a consultation.The clinic informed the patient that a follow-up visit is not necessary unless the symptoms worsen.They also mentioned that they have not received any further calls or inquiries from the patient.
 
Event or Problem Description
Patient: male, 50s.Skin type: v.Treatment date: (b)(6) 2025.Performed by: nurse.Treatment details: full-face treatment.Filter: 590.Fluence: 11 j/cm².Pulse width: 20 msec.Cooling temperature: 15°c.Adapter: 15×15.Passes: 1.Shots: 182.Spot treatment for multiple pigmented lesions.Filter: 560.Fluence: 15 j × 3 shots.Mode: spot treatment.Shots: 182.Numerous pigmented lesions.Adverse event description: no discomfort was reported during the procedure.On the following day, blister formation occurred on the right forehead at the location of a dark pigmented lesion that had received spot treatment with the 560 filter.The patient visited the clinic the following day, where betamethasone valerate 0.12% (lindelone vc 0.12%) was applied topically.Additionally, hydrocortisone butyrate 0.1% (locoid 0.1%) was prescribed for use at home.Upon follow-up on june 18, the lesion showed significant improvement with minimal post-inflammatory hyperpigmentation (pih) and no visible scarring.Previous treatment: previous session on (b)(6) 2025.The same parameters as those used on (b)(6) 2025, were applied for full-face treatment.Pigmented lesion spot treatment at that time used the 560 filter with fluences of 14 j, 15 j, and 20 j - no adverse events reported.
 
Event or Problem Description
Patient: male, 50s skin type: v.Treatment date: (b)(6) 2025.Performed by: nurse.Treatment details: full-face treatment.Filter: 590.Fluence: 11 j/cm².Pulse width: 20 msec.Cooling temperature: 15°c.Adapter: 15×15.Passes: 1.Shots: 182.Spot treatment for multiple pigmented lesions.Filter: 560.Fluence: 15 j × 3 shots.Mode: spot treatment.Shots: 182.Numerous pigmented lesions.Adverse event description: no discomfort was reported during the procedure.On the following day, blister formation occurred on the right forehead at the location of a dark pigmented lesion that had received spot treatment with the 560 filter.The patient visited the clinic the following day, where betamethasone valerate 0.12% (lindelone vc 0.12%) was applied topically.Additionally, hydrocortisone butyrate 0.1% (locoid 0.1%) was prescribed for use at home.Upon follow-up on june 18, the lesion showed significant improvement with minimal post-inflammatory hyperpigmentation (pih) and no visible scarring.Previous treatment: previous session on (b)(6), 2025.The same parameters as those used on (b)(6), 2025, were applied for full-face treatment.Pigmented lesion spot treatment at that time used the 560 filter with fluences of 14 j, 15 j, and 20 j - no adverse events reported.
 
Additional Manufacturer Narrative
Follow-up 1: new information received notes that the patient returned for a follow-up consultation.The patient condition is improving, and matter is considered resolved.

Brand Name
BBLS
Common Device Name
IPL DEVICE
Manufacturer (Section D)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer (Section G)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer Contact
jay patel
925 commercial street
palo alto, CA 94303
6504939155
MDR Report Key22420639
Report Number2953696-2025-00044
Device Sequence Number8663374
Product Code GEX
UDI-Device Identifier00863249000312
UDI-Public0863249000312
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBBLS
Device Catalogue Number1500-067-30
Device Lot Number31075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale